# SDR REXA2014090900786

- Difficulty date: August 30, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N819AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8019
- Aircraft time: 21,058 hours, 18,427 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER WING PLANK LANDING FOR FUEL ACCESS PANEL 540BB CORRODED 0.003 INCHES DEEP.  REPAIRED IAW REO 601R-57-21-030.
